# SDR CALA2019040100515

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 57,901 hours, 19,589 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB NUM2 ENGINE EGT WENT YELLOW THEN RED FOR 15 SEC/ NO OTH ER ABNORMAL INDICATIONS PERFORMED AMM 71-00-00-800-804-FOO STEP 8 PERFORMED BORO OF HPT AND STAGE 1,2 AND 3 LPT BLADES WITH NO DAMAGE FOUND FOUND CJ10 S4 CONNECTOR CORRODED REMOVED AND REPLACED CJ10 HARNESS AND S3 AND S4 TEMP PROBES REF AMM 73-21-06-000-803-FOO AND 77-21-01 PERFORMED TEST 5 POWER ASSURANCE ENG PARAMETERS #2 NORMAKL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1164066  SN OFF 8987 TT # 1164087  SN OFF 8412 PROBE, THERMOCO  OFF 29-7721-9-9001 8987 ON 29-7721-9-9001 3262 PROBE, THERMOCO  OFF 29-7721-9-9001 8412 ON 29-7721-9-9001 1499
